Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters zoe

Posted by IsoM on May 8, 2002, at 17:30:46

In reply to Re: provigil jitters IsoM, posted by zoe on May 8, 2002, at 15:55:41

I started adrafinil around the end of November but have two spells where I've run out of it. I plan to take it (or Provigil, if my doctor will prescribe it) for as long as I can, or need it.

I also take 40 mg Celexa & 88 mcg Synthroid. I didn't lose weight as I'm not overweight. I do have a slightly better appetite on it & eat more, but then I'm also more active which counters the extra calories. I'm one of those where meds have little effect on my weight - I neither gain nor lose.

Here's a couple of my previous posts about my experiences with adrafinil & other stims:
http://www.dr-bob.org/babble/20020110/msgs/90421.html
http://www.dr-bob.org/babble/20011222/msgs/88048.html


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:104737
URL: http://www.dr-bob.org/babble/20020503/msgs/105631.html